# SDR FDEA201410163197

- Difficulty date: October 16, 2014
- Submitted: October 28, 2014
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11F
- Aircraft serial: 48490
- Aircraft time: 73,148 hours, 15,090 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AAA70881
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER ACCESSORY COMPARTMENT BS 6-87 LBL 51 LONGERON SPLICE FOUND CRACKED.  REMOVED AND REPLACED THE LONGERON SPLICE IAW SRM 51-33-01.    REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
